Skip to Content

What are the after effects of using dextrose?

Responses (1)

Marvell 13 Mar 2010

Generally there should be no after effects of dextrose.

Possible side effects of Dextrose :

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Increased urination; pain, redness, or swelling at injection site.

Seek medical attention right away if any of these SEVERE side effects occur:

Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); confusion; muscle twitching; seizures; swelling of the hands or feet; weakness.

https://www.drugs.com/cdi/dextrose.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions